Alert archive / Idaho / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 10, NWS Pocatello, ID

August 26, 20125 counties in Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Aug 26, 2012, 8:12 PM MDT for 5 counties in Idaho. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2012, 8:12 PM MDT (02:12 UTC)
Expired
Aug 26, 2012, 9:00 PM MDT
In force
48 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Blaine County, ID, Cassia County, ID, Lincoln County, ID, Minidoka County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 107 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 8:35 PM MDTTSTM WND GST 606 Nw Minidoka, ID

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 2.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2012-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2012-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
3494 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WUUS55 KPIH 270212
SVRPIH
IDC013-031-063-067-077-270300-
/O.NEW.KPIH.SV.W.0010.120827T0212Z-120827T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
812 PM MDT SUN AUG 26 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO...
  NORTHERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO...
  THIS INCLUDES THE CITY OF BURLEY...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO...
  MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO...
  THIS INCLUDES THE CITIES OF...RUPERT...PAUL...HEYBURN...
  WEST CENTRAL POWER COUNTY IN SOUTHEAST IDAHO...

* UNTIL 900 PM MDT

* AT 806 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES 
NORTHWEST OF PAUL TO BURLEY...AND MOVING EAST AT 30 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   BURLEY
   RUPERT...
   IDAHOME...
   ALBION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS RESULTING IN POWER OUTAGES WERE REPORTED IN TWIN 
FALLS COUNTY WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS!

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4253 11401 4254 11394 4276 11395 4276 11405
      4280 11407 4280 11413 4292 11418 4330 11341
      4247 11298 4235 11393
TIME...MOT...LOC 0210Z 251DEG 25KT 4290 11393 4249 11374

$$

DSH
2 follow-up statements
986 
WWUS55 KPIH 270240
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
840 PM MDT SUN AUG 26 2012

IDC013-031-063-067-077-270300-
/O.CON.KPIH.SV.W.0010.000000T0000Z-120827T0300Z/
MINIDOKA ID-LINCOLN ID-POWER ID-CASSIA ID-BLAINE ID-
840 PM MDT SUN AUG 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN BLAINE...NORTHERN CASSIA...WEST CENTRAL POWER...
SOUTHEASTERN LINCOLN AND MINIDOKA COUNTIES...

AT 836 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF MINIDOKA TO 6 MILES EAST OF
DECLO...OR ALONG A LINE EXTENDING FROM 23 MILES NORTH OF RUPERT TO 10
MILES SOUTHEAST OF RUPERT...MOVING EAST AT 30 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   MINIDOKA AND  IDAHOME...
   
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. LIGHTNING IS ONE OF NATURES NUMBER ONE 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4253 11401 4254 11394 4276 11395 4276 11405
      4280 11407 4280 11413 4292 11418 4330 11341
      4247 11298 4235 11393
TIME...MOT...LOC 0239Z 251DEG 25KT 4296 11367 4255 11348

$$

DSH
080 
WWUS55 KPIH 270257
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
857 PM MDT SUN AUG 26 2012

IDC013-031-063-067-077-270307-
/O.EXP.KPIH.SV.W.0010.000000T0000Z-120827T0300Z/
MINIDOKA ID-LINCOLN ID-POWER ID-CASSIA ID-BLAINE ID-
857 PM MDT SUN AUG 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAINE...NORTHERN
CASSIA...WEST CENTRAL POWER...SOUTHEASTERN LINCOLN AND MINIDOKA
COUNTIES WILL EXPIRE AT 900 PM MDT...

AT 857 PM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE 
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

&&

LAT...LON 4253 11401 4254 11394 4276 11395 4276 11405
      4280 11407 4280 11413 4292 11418 4330 11341
      4247 11298 4235 11393
TIME...MOT...LOC 0257Z 251DEG 25KT 4300 11351 4259 11332

$$

DSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 1:49 PM MDT, 6 hours 23 minutes earlier.

Area forecast discussion, Aug 26, 1:49 PM MDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
149 PM MDT SUN AUG 26 2012

.SHORT TERM...HIGH PRESSURE RIDGE IS BUILDING NORTHWARD TODAY
IN RESPONSE TO EASTERN PACIFIC LOW AD ALONG WITH IT MOISTURE HAS
MOVED INTO SOUTHEAST IDAHO. BEST FORCING FOR SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE ROUGHLY FROM TWIN
FALLS THROUGH SUN VALLEY TO SOUTHWEST MONTANA....PERHAPS CATCHING
MONIDA PASS LATER THIS EVENING. SURFACE LOW PRESSURE WAVE DEVELOPED
THIS MORNING IN NORTH CENTRAL NEVADA AND WILL PROPAGATE INTO MONTANA
BY MONDAY. THIS INCREASES SOUTH WINDS IN THE SNAKE PLAIN AND THE
SOUTH CENTRAL HIGHLANDS RIDGE TOPS REMAIN BREEZY...15 TO 25
MPH...TONIGHT...AND LOCALLY GUSTY IN THE FOOT HILLS SOUTH SIDE OF
INTERSTATE 86. SOUTHERLY WINDS 10 TO 20 MPH ALSO EXPECTED IN THE
UPPER AND LOWER SNAKE PLAIN MONDAY. UNSTABLE MOIST AIR MOVES ACROSS
THE DIVIDE MONDAY...VERY ISOLATED AFTERNOON SHOWERS NEAR THE MONTANA
AND WYOMING BORDERS. MODELS HAVE BEEN CONSISTENT WITH RATHER DRY AIR
IN SOUTHWESTERLY FLOW MOVING IN TUESDAY. RS

.LONG TERM...THE LOW NEAR THE WASHINGTON COAST MOVES NORTHEAST
WEDNESDAY...THE ASSOCIATED SURFACE FRONT SWEEPING SOUTHEAST IDAHO
AROUND NOON TIME. BREEZY TO WINDY MOST AREAS EXPECTED WHILE SHOWERS
WILL BE LIMITED TO NORTHERN IDAHO AND POSSIBLY THE FAR SOUTHEAST
CORNER NEAR BEAR LAKE. PATTERN REMAINS MOSTLY SOUTHWEST FLOW THE END
OF THE WEEK...A SECOND LOW PRESSURE DISTURBANCE OFF THE PACIFIC
CROSSING THE PAN HANDLE FRIDAY. POTENTIAL FOR RAIN IS
MINIMAL...MOSTLY THE MOIST UNSTABLE AIR OVER UTAH NIPPING OUR
SOUTHERN BORDER AND THE CARIBOU HIGHLANDS. WHICH THE MODELS DIFFER
ON FROM RUN TO RUN. RS

&&

.AIR STAGNATION...SURFACE LOW MOVING FROM SOUTHWEST IDAHO TO MONTANA
BY MONDAY WILL KEEP SNAKE PLAIN WINDS FROM THE SOUTH AND BREEZY AT
TIMES OVER THE SOUTH CENTRAL AND EASTERN HIGHLANDS. IN THE CENTRAL
MOUNTAINS...SOUTH TO SOUTHWEST WINDS 10 TO 15 MPH AT RIDGE TOP. THE
INTERIOR VALLEY AREAS WILL PROBABLY DECOUPLE TONIGHT WITH INVERSIONS
SHOWING. THE BIRCH CREEK AND LITTLE LOSS VALLEYS MAY MAINTAIN SOME
MIXING AND SOUTHEAST WINDS OVER NIGHT AS A RESULT OF THE SURFACE LOW
TRACKING TO MONTANA. RS

&&

.AVIATION...MONSOON MOISTURE IS MOVING BACK INTO ID TODAY...WITH
WIDELY SCT TSTMS DEVELOPING OVER THE MTNS THIS AFTN AND EVE. ISOLD
TSTMS ARE POSSIBLE IN THE VALLEYS. BRIEF GUSTY WINDS ARE POSSIBLE
WITH TSTMS. OVERALL CONDITIONS WILL REMAIN VFR...WITH THE EXCEPTION
OF VIS REDUCTION DUE TO SMOKE AT KSUN. ISOLATED STORMS ARE POSSIBLE
OVERNIGHT ACROSS NORTHERN AREAS. EXPECT BREEZY SOUTHERLY WINDS MOST
AREAS TOMORROW.  KEYES/HEDGES

&&

.FIRE WEATHER...MONSOON MOISTURE IS FLOWING BACK INTO IDAHO TODAY...
AND WILL RESULT IN WIDELY SCATTERED THUNDERSTORMS DEVELOPING OVER
WESTERN AREAS AND THE UPPER SNAKE HIGHLANDS. A RED FLAG WARNING IS
NOW IN EFFECT UNTIL MIDNIGHT FOR FIRE ZONES 409/411/412/475/476/477
THROUGH MIDNIGHT. GUSTY WINDS OVER 40 MPH ARE ALSO POSSIBLE NEAR
THUNDERSTORMS.ELSEWHERE...ISOLATED THUNDERSTORMS ARE EXPECTED
ELSEWHERE. AFTERNOON HUMIDITY READINGS WILL BE LOW AGAIN TODAY...BUT
WINDS ARE NOT EXPECTED TO BE QUITE STRONG ENOUGH TO REACH CRITICAL
LEVELS OUTSIDE OF STORMS. MONDAY AND TUESDAY LOOK DRY...BUT A
VIGOROUS UPPER TROUGH MOVES INTO THE PAC NW TUE NIGHT. THIS SYSTEM
IS EXPECTED TO BE DRY...BUT WILL PRODUCE STRONG WINDS ACROSS THE
AREA ON WED. KEYES/HEDGES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT
IDZ409-411-412-475>477.

&&
Hazardous weather outlook, Aug 26, 9:52 AM MDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE POCATELLO ID
952 AM MDT SUN AUG 26 2012

IDZ017>025-031-032-271200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
952 AM MDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT ACROSS THE CENTRAL MOUNTAINS...MAGIC VALLEY...SOUTHERN
HIGHLANDS AND UPPER SNAKE HIGHLANDS. LITTLE RAINFALL IS EXPECTED
WITH GUSTY WINDS OVER 40 MPH POSSIBLE. RED FLAG WARNINGS ARE NOW IN
EFFECT THROUGH MIDNIGHT FOR FIRE WEATHER ZONES
409...411...412...475...476 AND 477.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 DRY COLD FRONT WILL MOVE THROUGH THE AREA ON WEDNESDAY BRINGING
MODERATE TO STRONG WINDS ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

In the hours before

Local storm report, Aug 26, 4:50 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
450 PM MDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     DOWNBURST        SW RICHFIELD            43.05N 114.15W
08/26/2012                   LINCOLN            ID   EMERGENCY MNGR

            AT MILE POST 169 ON HWY 26 A DOWNBURST FELL 4 TREES 2
            POWER POLES DAMAGED 4 OTHER POWER POLES. POWER LINES ON
            HWY AND ONLY ONE LANE OPEN.

&&

DPHELPS
Special weather statement, Aug 26, 5:08 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
508 PM MDT SUN AUG 26 2012

IDZ017-020>023-032-270000-
CARIBOU ID-MINIDOKA ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE
ID-POWER ID-CASSIA ID-BANNOCK ID-BLAINE ID-
508 PM MDT SUN AUG 26 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  SOUTHERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  POWER COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  BINGHAM COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 600 PM MDT

AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS OF 35 TO 50 MPH
ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   STERLING...
   SPRINGFIELD...
   SOUTHWEST INL...
   CHUBBUCK... PINGREE AND  POCATELLO...
   FORT HALL BUFFALO LODGE...
   ROCKFORD...
   FORT HALL CITY AND  TABER...
   FORT HALL EAGLE LODGE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4396 11270 4298 11197 4255 11260 4234 11346
      4343 11357
TIME...MOT...LOC 2307Z 238DEG 25KT 4332 11301 4288 11271

DSH
Special weather statement, Aug 26, 6:06 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
606 PM MDT SUN AUG 26 2012

IDZ019>021-032-270100-
CLARK ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-MADISON
ID-FREMONT ID-
606 PM MDT SUN AUG 26 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  BUTTE COUNTY IN EAST CENTRAL IDAHO
  SOUTHWESTERN FREMONT COUNTY IN EASTERN IDAHO
  SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
  WESTERN MADISON COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 700 PM MDT

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND
AREA OD STRONG THUNDERSTORMS MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   ARCO AND  SOUTHWEST INL...
   CENTRAL INL...
   SHELLEY...
   SOUTHEAST INL...
   HOWE AND  IDAHO FALLS...
   OSGOOD...
   NORTHWEST INL...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4390 11154 4317 11231 4352 11348 4430 11280
TIME...MOT...LOC 0005Z 209DEG 23KT 4357 11330 4329 11236

DSH
Special weather statement, Aug 26, 6:17 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
617 PM MDT SUN AUG 26 2012

IDZ018-270100-
CUSTER ID-
617 PM MDT SUN AUG 26 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL CUSTER COUNTY IN CENTRAL IDAHO

UNTIL 700 PM MDT

AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF STANLEY..MOVING NORTHEAST
AT 30 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   STANLEY...HALSTEAD FIRE COMPLEX

LAT...LON 4464 11519 4455 11436 4402 11497 4405 11506
      4409 11501 4412 11505 4415 11503 4416 11510
      4420 11517 4428 11517 4428 11521 4462 11525
TIME...MOT...LOC 0017Z 208DEG 27KT 4414 11502

GK
Local storm report, Aug 26, 6:29 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
629 PM MDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     DOWNBURST        4 NNE MENAN             43.77N 111.98W
08/26/2012                   MADISON            ID   TRAINED SPOTTER

            SPOTTER REPORTED WINDS OF 30 MPH FROM DOWNBURST

&&

DPHELPS
Special weather statement, Aug 26, 7:16 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
716 PM MDT SUN AUG 26 2012

IDZ017-022-031-270215-
MINIDOKA ID-LINCOLN ID-CASSIA ID-BLAINE ID-
716 PM MDT SUN AUG 26 2012

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
  CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
  SOUTHWESTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 815 PM MDT

AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM JEROME TO JACKPOT NEVADA...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS LINE OF
STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   SHOSHONE...
   RICHFIELD...
   CAREY...
   BURLEY...
   OAKLEY...
   ALBION...
   MALTA...

THIS LINE OF STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4201 11429 4241 11429 4242 11409 4251 11407
      4254 11394 4276 11395 4276 11405 4280 11407
      4280 11434 4284 11439 4285 11458 4318 11458
      4321 11438 4323 11438 4336 11384 4201 11310
TIME...MOT...LOC 0112Z 224DEG 36KT 4278 11435

DSH

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 6:06 PM MDTSpecial Weather StatementPIHBingham, Butte, Jefferson54 min
Aug 26, 6:17 PM MDTSpecial Weather StatementPIHCuster43 min
Aug 26, 7:16 PM MDTSpecial Weather StatementPIHCassia, Lincoln, Minidoka59 min
Aug 26, 7:37 PM MDTSevere Thunderstorm WarningPIHBlaine, Cassia, Lincoln, Minidoka, Power38 min
Aug 26, 10:11 PM MDTSpecial Weather StatementPIHBingham64 min
Aug 27, 12:59 AM MDTRed Flag WarningPIHBannock, Bear Lake, Bonneville, Caribou, Franklin, Oneida and 1 more5 hr
Aug 27, 2:04 PM MDTFire Weather WatchPIHBannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 12 more27 hr

Nearby

Severe Thunderstorm Warnings in Idaho, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.